# SDR DXTA2025030302533

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800081
- Aircraft time: 13,996 hours, 9,313 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT 26,000 FEET A CHATTERING COULD BE FELT IN THE NOSE WHEEL AND THE GEAR UNLOCK LIGHT BOUNCED ON AND OFF WITH EACH THUMP. IT LASTED ABOUT 20 SECONDS BEFORE STOPPING.  REPACKED NLG. OPS CHECK GOOD. IAW CE-680 CMM 32-20-01.
